# SDR UALA2013022401095

- Difficulty date: February 23, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON INTERCOSTAL BETWEEN BS 1620-1640 RBL 12 IN TWO SPOTS.   REMOVED, FABRICATED, AND INSTALLED INTERCOSTAL AT RBL 12 BETWEEN BS 1620-1640 IAW SRM 51-40-02 PAR 7 FIG 12.  INTERCOSTAL FABRICATED PER DRAWING 146N5664.  MAJOR REPAIR.
